# SDR SIMA20120723002

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 25,504 hours, 21,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND THE FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLASHLIGHT ASSEMBLY IAW AMM TASK 33-50-16-000-801-A AND 33-50-16-400-801-A.  AIRCRAFT RETURNED TO SERVICE.
